# SDR CALA2024121301501

- Difficulty date: December 11, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 119,724 hours, 12,450 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Cable
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

11G PASSENGER REPORTS GRINDING SND/MELTING PLASTIC ODOR WHEN REC LIN SELECTED SEATS: 11GSEAT 11G IS ABLE TO MOVE WITH USE OF ELECTRIC OR MANUAL CONTROLS. SEAT NOT TO BE USED. REQUEST TO PLACE ON MEL. CORRECTION: SEAT 11G IS ABLE TO MOVE WITHOUT USE OF ELECTRIC OR MANUAL CONTROLS. SEAT NOT TO BE USED.  APPROVED FOR MEL 2525AD SELECTED SEATS: 11GITEM PLACED ON MEL SELECTED SEATS: 11G PERFORMED ADJUSTING OF THE SEAT CABLE OF THE TRACKING ACTUATOR REF CMM 25-26-36. ADJUSTED SEAT TRIM PANNEL REF CMM 25-26-36. SEAT OK TO USE. NO SOUNDS WHATSOEVER DURING SEAT OPERATION. NO ODOR PRESENT. PERFORMED VISUAL INSPECTION OF THE SEAT NO DAMAGES FOUND. SEAT REMOVED INOP PLACARD. ITEM OK TO BE REMOVED FROM MEL.
